Hello Dr...I am taking Paxidep CR-12.5 from last 2.6 years, I had some panic attacks issue and anxiety . But after taking this medicine my panic attacks is totally gone and almost anxiety also, but my doctor advised me to continue with Paxidep CR 12.5 for some more time. Some time I feel that my BP level will raise ..actually some times it happen when I more concern of something, is it due to my anxiety issue ??
Please let me know how long should I take this medicine, I do not want to be addicted of this drug.
Dear Freind Paroxetine is an SSRI group of drug , used to treat many conditions including you have mentioned. Since you have been taking it for long , i advice you not to stop it abruptly , as can cause SSRI Discontinuation syndrome. So , discuss with your doctor. I personally gradually lower down the dosage and then stop , with introduction of behavioral therapies.
All the Best.
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]